| Model Number |
TJF-150 |
| Medical Device Problem Code |
Residue After Decontamination (2325)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B2) date of event is unknown.Additional information will be provided if available.Based on the completed investigation, the identity of the foreign material and the root cause of why it remained in the device could not be definitively determined.Should any additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor the field performance of this device.
Event or Problem Description
The customer returned the duodenovideoscope to the service center for an unrelated issue.During the device evaluation, technicians identified that the knob wire contained foreign objects.The identity of the foreign material and the root cause of why it remained in the device could not be definitively determined.There was no patient involvement.